University Links: Home Page | Site Map
Covenant University Repository

Existence of Fixed Points of Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Sense

Okeke, G.A. and Olaleru, J.O. and Akewe, H (2013) Existence of Fixed Points of Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Sense. Applied Mathematical Sciences, 7 (98). pp. 4891-4898.

[img] PDF
Download (92Kb)
[img] PDF (Research Article) - Published Version
Available under License Creative Commons Attribution.

Download (92Kb)

Abstract

Let E be a real Banach space, C be a nonempty closed convex subset of E and T : C → C be a continuous generalized Φ-pseudocontractive mapping, Xiang [Chang He Xiang, Fixed point theorem for generalized Φ-pseudocontractive mappings, Nonlinear Analysis 70 (2009) 2277-2279] proved that T has a unique fixed point in C. It is our purpose in this study to extend the results of Xiang [11] to the class of asymptotically generalized Φ-hemicontractive mappings in the intermediate sense, recently introduced by Okeke, Olaleru and Akewe [6].

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Electronics and Computer Science
Depositing User: Dr. G.A. Okeke
Date Deposited: 18 May 2015 13:55
Last Modified: 18 May 2015 13:55
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/5206

Actions (login required)

View Item View Item